# SDR FDEA201004281388

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N5340
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT CARGO NET TIE-DOWN FITTINGS AT STA 520, STA 540 AND STA 560 FOUND WITH CORROSION.  CORROSION REMOVED AND TREATED IAW SRM 51-10-02 AND 51-20-01 REV 99.  TIE DOWN FITTING RE-WORKED AREA MATERIAL REMOVED 0.025" AT STA 520 LT, 0.035" AT STA 540 LT AND 0.035" AT STA 560 LT ORIGINAL THICKNESS 0.180" FOUND WITHIN LIMIT IAW E.A. F-5340-138535.  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100 CRITERIA.
